# SDR HEEA084906

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,133 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Part number: 7655202010105
- Condition: Damaged
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEATH BROKEN FROM FLOAT INFLATION. SCRAPPED.
